# SDR DLL16950835

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND CABIN FLOOR SUPPORT BEAM AT FS 281 WITH CORROSION DAMAGE AT LBL 74 TO RBL 74.  REPAIRED PER SRM 53-21-00 PG 823-824.
